Turn on thread page Beta
    Offline

    13
    ReputationRep:
    (Original post by ASASASASASASASASASASASASA)
    Gratz, atleast you have friends which many people dont.
    l

    Now although im quite sure it took some effort from you to come up with that replosy, could you do me a favor and remind me what friends are supposed to be for?

    :yep:
    • #1
    • Thread Starter
    #1

    (Original post by TKnightrider)
    Why is TSR your first port of call? :hmmmm:

    Didn't you think about seeing a counsiller before asking random people on a student forum?:banghead:
    I don't want anyone to know hence the anon post :stupid: is to much to ask for constructive answers?

    As for everyone else thanks for the advice

    I know I will eventually go to the gp I just feel i will no longer be 'me' if I take pills I know if i want to make anything of my life I need to stop but it is just so hard
    Offline

    0
    ReputationRep:
    Suicide is never the answer. If you feel you've hit rock bottom, there's nowhere to go but up.
    Offline

    0
    ReputationRep:
    Get rid of the pills under the pillow. Go and see a doctor. Tell him/her exactly how you feel, just like you did on this thread. Don't hold back. Doctors are used to this and sympathetic. There are effective treatments. Good luck!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 20, 2008
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.